I have been taking 30mg prednisolone daily now for 4 weeks and for the last 10 days or so I have had about a dozen of these lumps come up on my arms and torso. They start off by looking like little bites, then go all red on the outside and bumpy a day or two after then with a big white head on a couple of days after that. Any ideas as to what these are and if the tablets are causing them?
yes its can do thats problem,and other side effect are:Treating allergies, arthritis, breathing problems ( asthma), certain blood disorders, collagen diseases (lupus), certain eye diseases (keratitis), cancer (leukemia), endocrine problems (adrenocortical insufficiency), intestinal problems ( ulcerative colitis), swelling due to certain conditions, or skin conditions ( psoriasis). It may also be used for other conditions as determined by your doctor.
- Prednisolone Information for Consumers
- Prednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jun 2012 • 1 answer
Posted 31 Jul 2012 • 1 answer
Is it serious if a person has a red swollen area that looks like a pimple without a head in a locat?
Posted 3 Oct 2015 • 1 answer
Posted 1 Jul 2016 • 0 answers
Posted 11 Dec 2016 • 0 answers